# SDR REXA2016061601180

- Difficulty date: June 16, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 23,294 hours, 20,715 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT OK TO CLOSE, RT WING L/E ATTACH BRACKET AT WS 149.58 CRACKED.  REMOVED CRACKED ATTACH BRACKET AND REPLACED WITH NEW BRACKET IAW SRM 51-41-02.
